# SDR DALA2022103107025

- Difficulty date: October 26, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N958DJ
- Make and model: Boeing 737-9
- Aircraft serial: 39878
- Aircraft time: 16,477 hours, 11,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2469367) DURING INSPECTION FOUND CORROSION ON FWD CARGO COMPARTMENT SUB THRESHOLD WEB STA 440-495, RBL 24, WL 156. REMOVED AND REPLACED DAMAGED SUB THRESHOLD WEB IAW B737 SRM 51-40-02-0G-0 AND BOEING DWG 143A8122 AT STA 440-495, RBL 24, WL 156.
